# SDR FDEA201103221118

- Difficulty date: March 22, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N668FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 772
- Aircraft time: 21,643 hours, 11,758 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5381313020000
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NR 6 HALF TRACK FROM FRAME 54 TO FRAME 54.2 EXCEEDS WEAR LIMITS IAW EO 6-5310-7-3322 PT1, STEP 15.  REMOVED 6 CLIPS FROM THE DAMAGED TRACK IAW SRM 51-40-21, PG 24.  DRILLED & TRANSFERED HOLES ON NEW TRACK IAW SRM 51-72-10, PG 2.  INSTALLED 6 CLIPS TO NEW TRACK IAW SRM 51-40-21, PG 24. TRACK WILL BE INSTALLED ON WORK CARD E 6-5310-7-3322 PT1.
